Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swelling behind the knee with pain, have varicose vein. Had pelvic pain, ovary removed. What is this?

I am experiencing swelling behind the left knee. It happened a few days ago after a long day on my feet. Swelling is not going away. There is slight pain with this, especially right below the knee where I have a varicose vein(back of calf ). I have popping and clicking with the knee, but no pain. Have also had left pelvic pain , but ovary removed 2 years ago? Also have a mild hernia on left of groin area. Thanks for your help.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling that you have behind the knee could be due to a swollen bursa. This needs a direct examination and FNAC for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 16 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor